U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

I take a dose of megalis20 and after that i am suffering back pain and muscular and vein pain in my legs. what could be wrong?

1 doctor answer2 doctors weighed in
Dr. Ayo Adu
Dr. Ayo Aduanswered
Sports Medicine 14 years experience
Common: Megalis is another brand name for cialis. Listed common reactions include back pain, myalgia (muscle pain) and flushing. You should notify your physician that you are experiencing some of these reactions.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 1, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.